# SDR DALA2025090406556

- Difficulty date: September 2, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N820DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31931
- Aircraft time: 37,146 hours, 14,445 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Locked
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L, A

## Discrepancy

FCNT/DE- DECLARED EMERGENCY DUE TO TRAILING EDGE FLAPS LOCKED AT 5 DEGREES ON APPROACH TO LAND. PERFORMED GO-AROUND AND RESET FLAPS. SECOND APPROACH NORMAL.   PERFORMED FSEU BITE CHECK. NO FAULTS RECORDED. PERFORMED OPERATIONAL TEST OF TRAILING EDGE FLAPS. OPS CHECK GOOD.
